Geometry & Topology

A nonboundary nef divisor on $\overkern41{M}_{0,12}$

Aaron Pixton

Full-text: Open access


We describe a nef divisor DP on M¯0,12 that is not numerically equivalent to an effective sum of boundary divisors.

Article information

Geom. Topol., Volume 17, Number 3 (2013), 1317-1324.

Received: 29 June 2012
Revised: 8 January 2013
Accepted: 8 February 2013
First available in Project Euclid: 20 December 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H10: Families, moduli (algebraic)

moduli of curves nef cone


Pixton, Aaron. A nonboundary nef divisor on $\overkern41{M}_{0,12}$. Geom. Topol. 17 (2013), no. 3, 1317--1324. doi:10.2140/gt.2013.17.1317.

Export citation


  • V Alexeev, D Swinarski, Nef divisors on $\overline{M}_{\!0,n}$ from GIT (2011) 0812.0778
  • A-M Castravet, J Tevelev, Hypertrees, projections, and moduli of stable rational curves, J. Reine Angew. Math. 2013 (2013) 121–180
  • N Fakhruddin, Chern classes of conformal blocks, from: “Compact moduli spaces and vector bundles”, (V Alexeev, A Gibney, E Izadi, J Kollár, E Looijenga, editors), Contemp. Math. 564, Amer. Math. Soc. (2012) 145–176
  • A Gibney, Numerical criteria for divisors on $\overline{M}_{\!g}$ to be ample, Compos. Math. 145 (2009) 1227–1248
  • A Gibney, S Keel, I Morrison, Towards the ample cone of $\overline{M}_{\!g,n}$, J. Amer. Math. Soc. 15 (2002) 273–294
  • M M Kapranov, Chow quotients of Grassmannians, I, from: “IM Gel'fand seminar”, (S Gelfand, S Gindikin, editors), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 29–110
  • S Keel, J McKernan, Contractible extremal rays on $\overline{M}_{\!0,n}$ alg-geom/9607009
  • P L Larsen, Fulton's conjecture for $\overline{M}_{\!0,7}$, J. Lond. Math. Soc. 85 (2012) 1–21
  • P Vermeire, A counterexample to Fulton's conjecture on $\overline{M}_{\!0,n}$, J. Algebra 248 (2002) 780–784